# SDR CHQA201000164

- Difficulty date: August 22, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N371SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 24,059 hours, 18,449 cycles
- Engine: Allsn AE3007A
- Engine time: 19,299 hours, 17,170 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON DOWN-WIND LEG OF APPROACH INTO ORD, RECEIVED A LAV SMOKE INDICATION ON EICAS.  THE FLIGHT ATTENDANT CHECKED AND FOUND NO SIGNS OF SMOKE OR ODOR.  THE QRH WAS FOLLOWED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE LAV SMOKE DETECTION SYSTEM IN ACCORDANCE WITH EMB140 AMM 26-14-00, WITH NO INDICATIONS OF SMOKE OR ODOR.
